Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 91, NWS Bismarck, ND

July 4, 20154 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 4, 2015, 5:39 PM MDT for 4 counties in North Dakota. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 5:39 PM MDT (23:39 UTC)
Expired
Jul 4, 2015, 6:19 PM MDT
In force
40 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dunn County, ND, McLean County, ND, Mountrail County, ND, Ward County, ND

The radar

The Minot AFB radar (KMBX), 102 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 6:00 PM MDTTSTM WND GST 654 S Parshall, NDPOSTED ON FACEBOOK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 1:47 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1395 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WUUS53 KBIS 042339
SVRBIS
NDC025-055-061-101-050045-
/O.NEW.KBIS.SV.W.0091.150704T2339Z-150705T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
639 PM CDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  NORTHWESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN MOUNTRAIL COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 745 PM CDT

* AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VAN HOOK
  PARK...OR 22 MILES SOUTH OF STANLEY...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  PARSHALL AROUND 700 PM CDT.
  PLAZA AROUND 715 PM CDT.
  MAKOTI AROUND 730 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITE
SHIELD...DEEP WATER CREEK RECREATION AREA...PARSHALL BAY RECREATION
AREA...RAUB...SKUNK CREEK BAY RECREATION AREA AND POUCH POINT
RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4826 10168 4754 10173 4764 10269 4795 10242
      4820 10235
TIME...MOT...LOC 2338Z 272DEG 25KT 4799 10233 

HAIL...1.00IN
WIND...60MPH
 
$$

JONES
2 follow-up statements
238 
WWUS53 KBIS 042358
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
658 PM CDT SAT JUL 4 2015

NDC025-055-061-101-050045-
/O.CON.KBIS.SV.W.0091.000000T0000Z-150705T0045Z/
WARD ND-DUNN ND-MCLEAN ND-MOUNTRAIL ND-
658 PM CDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL WARD...NORTHEASTERN DUNN...NORTHWESTERN MCLEAN AND
SOUTHEASTERN MOUNTRAIL COUNTIES...

AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PARSHALL...OR
31 MILES SOUTH OF STANLEY...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ROSEGLEN AROUND 735 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITE
SHIELD...DEEP WATER CREEK RECREATION AREA...PARSHALL BAY RECREATION
AREA...RAUB...SKUNK CREEK BAY RECREATION AREA AND POUCH POINT
RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4762 10254 4794 10233 4812 10221 4821 10168
      4754 10173
TIME...MOT...LOC 2358Z 295DEG 26KT 4790 10214 

HAIL...<.75IN
WIND...60MPH
 
$$

JONES
397 
WWUS53 KBIS 050019
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT SAT JUL 4 2015

NDC025-055-061-101-050028-
/O.CAN.KBIS.SV.W.0091.000000T0000Z-150705T0045Z/
WARD ND-DUNN ND-MCLEAN ND-MOUNTRAIL ND-
719 PM CDT SAT JUL 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WARD...
NORTHEASTERN DUNN...NORTHWESTERN MCLEAN AND SOUTHEASTERN MOUNTRAIL
COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR WESTERN NORTH DAKOTA.

LAT...LON 4762 10254 4794 10233 4812 10221 4821 10168
      4754 10173
TIME...MOT...LOC 0017Z 272DEG 25KT 4789 10193 

$$

JONES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 1:29 PM MDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jul 4, 1:29 PM MDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
229 PM CDT SAT JUL 4 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 201 PM CDT SAT JUL 4 2015

POTENTIAL FOR SEVERE STORMS WILL BE THE MAIN ISSUE THIS AFTERNOON
AND EVENING. CURRENT SATELLITE IMAGERY SHOWS THUNDERSTORMS HAVE
DEVELOPED OVER SOUTHEAST SASKATCHEWAN INTO EASTERN MONTANA...AHEAD
OF A COLD FRONT THIS FRONT WILL MOVE SOUTHEAST THIS AFTERNOON AND
TONIGHT INTO AN INCREASINGLY UNSTABLE AIRMASS. WITH THE
APPROACHING MID LEVEL TROUGH...BULK SHEAR WILL ALSO INCREASE.
INITIAL STORM MODE MAY BE SUPERCELLULAR WITH ROTATING UPDRAFTS.
LARGE HAIL AND DAMAGING WINDS WOULD BE THE GREATEST THREAT BUT
ISOLATED TORNADOES CAN NOT BE RULED OUT. HOWEVER...INCREASING
DEWPOINT SPREADS AND HIGH LCLS WILL BE A LIMITING FACTOR. EXPECT
AS WE MOVE INTO THE EVENING STORMS WILL BE MORE LIKELY TO MERGE
INTO LINES/CLUSTERS WITH DAMAGING WINDS THE MAIN THREAT.

EXPECT MAIN SEVERE THREAT WILL BE THROUGH THE EVENING. HOWEVER
VERY UNSTABLE CONDITIONS ALOFT REMAIN THROUGH THE NIGHT. WITH THE
STABILIZATION OF THE LOWER ATMOSPHERE LATE TONIGHT...THINK THE
SEVERE THREAT WILL DIMINISH AFTER MIDNIGHT.

SUNDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REMAIN ACROSS
WESTERN AND CENTRAL NORTH DAKOTA BEHIND THE COLD FRONT. EXPECT
SHOWERS AND ISOLATED THUNDERSTORMS NORTH AND WEST...WITH
DIMINISHING CHANCES OF THUNDER AS WE GO THROUGH THE DAY. SHOWERS
AND THUNDERSTORMS SOUTH AND EAST...THE SOUTHEAST WILL SEE THE BEST
CHANCE OF STRONG TO POSSIBLY SEVERE STORMS. BEST CHANCE WILL
REMAIN SOUTH AND EAST OF THE FORECAST AREA...BUT WILL MENTION
SEVERE OVER THE FAR SOUTHEAST SUNDAY AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 201 PM CDT SAT JUL 4 2015

MILD AND STORMY WILL CHARACTERIZE THE LONG TERM.

A DEEP SURFACE LOW PRESSURE AND BAROCLINIC ZONE WILL SETUP ACROSS
SOUTHERN NORTH DAKOTA SUNDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO
DEVELOP SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. SOME
STORMS COULD BE STRONG TO SEVERE ACROSS SOUTHEASTERN NORTH DAKOTA
THROUGH THE EVENING HOURS AS INSTABILITY AND SHEAR REMAIN IN PLACE
ALONG THE TROUGH/FRONT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AS NORTH
DAKOTA REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL JET STREAK.
TUESDAY LOOKS DRY AT THIS TIME AS HIGH PRESSURE MOVES IN. RETURN
FLOW KICKS RIGHT BACK IN BY WEDNESDAY AS ANOTHER WAVE APPROACHES.
THERE ARE HINTS IN THE MODELS THAT A HIGH AMPLITUDE UPPER LEVEL
RIDGE WILL DEVELOP ACROSS THE WESTERN CONUS. THIS WILL DO LITTLE
MORE THAN WARM UP WESTERN NORTH DAKOTA AS WE REMAIN IN NORTHWEST
FLOW ALOFT WITH MANY PROGRESSIVE WAVES BRINGING REGULAR CHANCES
FOR THUNDERSTORMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 201 PM CDT SAT JUL 4 2015

SMOKE/HAZE HAS ABATED SOMEWHAT TODAY AND WILL BE ABLE TO BE ABLE
TO START OUT ALL TAF SITES WITH P6SM. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHERN CANADA THIS
AFTERNOON AND DROP SOUTHEAST ACROSS WESTERN AND CENTRAL NORTH
DAKOTA LATE THIS AFTERNOON AND THIS EVENING. SOME OF THESE STORMS
COULD BE STRONG TO SEVERE LATE THIS AFTERNOON AND THIS EVENING.
ANY STORM WILL HAVE THE POTENTIAL FOR LOCAL MVFR/IFR CEILINGS AND
VSBYS. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
LATE TONIGHT AND SUNDAY MORNING BEHIND THE COLD FRONT. SURFACE
FLOW WILL BECOME NORTHERLY WITH CEILINGS LOWERING TO LOW VFR.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TWH
LONG TERM...AJ
AVIATION...TWH
Hazardous weather outlook, Jul 4, 1:32 PM MDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
232 PM CDT SAT JUL 4 2015

NDZ001>005-009>013-017>023-025-031>037-046>048-050-051-050745-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
232 PM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. A FEW STRONGER STORMS
ARE POSSIBLE SOUTH DURING THE AFTERNOON AND EVENING HOURS.

THUNDERSTORM CHANCES RETURN TUESDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NDZ040>045-050745-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
232 PM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. A FEW STRONGER STORMS
ARE POSSIBLE SOUTH DURING THE AFTERNOON AND EVENING HOURS.

THUNDERSTORM CHANCES RETURN TUESDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

TWH/AJ

In the hours before

Special weather statement, Jul 4, 4:48 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
548 PM CDT SAT JUL 4 2015

NDZ037-042315-
STUTSMAN ND-
548 PM CDT SAT JUL 4 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STUTSMAN COUNTY...

AT 548 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLEVELAND...OR 6 MILES EAST OF MEDINA...MOVING EAST AT 15 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND AND WINDSOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4682 9925 4692 9924 4696 9904 4681 9902
TIME...MOT...LOC 2248Z 269DEG 11KT 4690 9916

SCHILD
Local storm report, Jul 4, 4:49 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
549 PM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND GST     RAY                     48.34N 103.17W
07/04/2015  E65 MPH          WILLIAMS           ND   PUBLIC

            REPORTED ON FACEBOOK

&&

KROLAK
Local storm report, Jul 4, 5:01 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
601 PM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             TOLLEY                  48.73N 101.83W
07/04/2015  E1.00 INCH       RENVILLE           ND   TRAINED SPOTTER

&&

AJ
Local storm report, Jul 4, 5:14 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
614 PM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND GST     STANLEY                 48.32N 102.39W
07/04/2015  M59 MPH          MOUNTRAIL          ND   TRAINED SPOTTER

            HEAVY RAIN

&&

KROLAK
Local storm report, Jul 4, 5:17 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND GST     4 W 4 BEARS LODGE       47.98N 102.66W
07/04/2015  E60 MPH          MCKENZIE           ND   TRAINED SPOTTER

&&

AJ
Special weather statement, Jul 4, 5:23 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
623 PM CDT SAT JUL 4 2015

NDZ037-050000-
STUTSMAN ND-
623 PM CDT SAT JUL 4 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STUTSMAN COUNTY...

AT 623 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES EAST OF CLEVELAND...OR 13 MILES WEST OF JAMESTOWN...MOVING EAST
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ELDRIDGE AND WINDSOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4684 9912 4692 9913 4699 9886 4678 9882
TIME...MOT...LOC 2323Z 266DEG 11KT 4690 9899

SCHILD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 2:09 PM MDTSevere Thunderstorm WarningBISBurke, Divide, Williams66 min
Jul 4, 2:54 PM MDTSevere Thunderstorm WarningBISWilliams51 min
Jul 4, 3:15 PM MDTSevere Thunderstorm WarningBISBurke, Divide, Mountrail, Williams45 min
Jul 4, 4:02 PM MDTSpecial Weather StatementBISMountrail43 min
Jul 4, 4:21 PM MDTSpecial Weather StatementBISRenville39 min
Jul 4, 4:27 PM MDTTornado WarningBISMountrail38 min
Jul 4, 4:37 PM MDTSevere Thunderstorm WarningBISBottineau, Renville53 min
Jul 4, 4:48 PM MDTSpecial Weather StatementBISStutsman27 min
Jul 4, 4:53 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail52 min
Jul 4, 5:23 PM MDTSpecial Weather StatementBISStutsman37 min
Jul 4, 5:23 PM MDTSevere Thunderstorm WarningBISBurke, Ward67 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.